# SDR JJBA20240401001

- Difficulty date: March 31, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 44,480 hours, 29,212 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 3632001003
- Part serial: 00987
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

FLAP FAIL ON APPROACH TO LANDING WHEN SELECTING FLAP 45.  PERFORMED TROUBLESHOOTING WITH BREAKOUT BOX GSE 398, CODES SENT TO ENGINEERING, ADVISED TO PERFORMED 0 DEG FLAP RIGGING,   WHEN ACTUATING FLAPS NOTICE FFS (FLAP FLEXIBLE SHAFT) NR 5 ON RT SIDE HAVING SOME VIBRATION. R & R RT FFS NR 5, PERFORMED FLAP ZERO DEGREE RIGGING, NO DEFECTS NOTED, ACTUATED FLAP 10 TIMES FROM 0 TO 45, NO DEFECTS NOTED OR MESSAGES. PERFORMED REMOVAL AND INSTALL FPDU ON WING STUB STRUCTURE.  INISHED FPDU INSTALLATION, INSTALLED FFS#1 ON RH AND LH SIDE OF FPDU. PERFOMED OPS CHECK 5 CYCLES , OPS CHECK SAT, NO DEFECTS NOTED
